Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

gecko333

Veteran Member
  • Total Reviews

    3
  • Content Count

    169
  • Joined

  • Last visited

Community Reputation

8 Neutral

3 Followers

About gecko333

  • Rank
    Member
  • Birthday 10/03/1991

Profile Information

  • Gender
    Male
  • Location
    Birmingham, UK

Recent Profile Visitors

6014 profile views
  1. Glad to hear your getting on well Jake. Did your pores begin to close afterwords or do you still have big pores? I'm interested as I'm about 2 months off Tane and have quite open pores still and it's bugging me! Mine are still big yeah, but they were sort of big before hand anyway
  2. 20 Weeks (4 Months) Post Accutane Haven´t been here in a while, well. Skin is still clear Have had a few tiny tiny pimples, aka, just blocked pores that are barely even visible, which is great. My skin is still very red and scarred, aka lots of hyper pigmentation, but I was expecting this for the first 6 months so if it´s still around in 2 months time, then I´ll go back to my derm. My hair is still dry, dull and damaged-looking which is annoying, but again, gonna hold out 2 months more.
  3. 8 Weeks Post-Accutane Rash has died down, I think I found the culprit; Protein Powder - I paid extra for a Lactose-Free supposedly pretty decent one with few additives which sensitive people like me raved about, but no, my body still seems to be allergic to it. I'm just glad the rash has gone. Anyway, skin, lately my pores seem to be getting bigger? I have also had a few 'lumps which seem to become open pores/little scars, not really sure what they are, it's almost as if they're deep bloc
  4. Oral Antibiotics for 7 months?! That's a very long time to be on them! Have you not had any stomach problems? Differin does give an awful breakout but lots of people really clear up after 8 weeks so I really hope it works for you :) I was on Antibiotics and Differin before Accutane so if I can help you with anything, I'd be more than happy to. And it's always nice to have more UK users on here :)! x
  5. 6 Weeks Post-Accutane Hey guys. So, had two very very small spots, I wouldn't even call them spots, they were tiny little slightly raised pores with stuff in them that disappeared as soon as I washed that morning, so don't count. My skin is still really really red, dryness not so much a problem now, I'm currently just using my face wash and moisturiser once every three days (just when I shave) because I find using any sort of product aggrevates the redness. A bigger problem I have thoug
  6. 3 Weeks Post-Accutane Well, this cold is still lingering, not really sure if I can blame accutane for this though. My lips are now 100% back to normal, and my hair is also getting back to normal, It's still sort of dry (damaged, split-ends, dull, pretty lifeless) but it isn't bone dry now, after 4 days of not washing it it starts to look like it needs a wash, which is new. My skin is still pretty red, not so much dry anymore but the redness isn't fading as quick as I'd have liked, altho I
  7. No worries Literally, I have never regretted anything so much before, I was such an ill mess. Just stick to a few
  8. You will have the worst hangover of your life and regret it more than anything for the next three days. And you'd put your liver at serious disk of damage, and potentially having to stop taking Accutane if your bloods show it has been damaged severely. One drink is okay, any more isn't. That's why they specifically tell you not to drink whilst taking it.
  9. 2 Weeks Post-Accutane Had my last dermatologist appointment today, formally been discharged! Still no breakouts, skin looking lovely, redness is definitely slowly getting better. In terms of side effects, my lips are no longer dry, I only have to apply vaseline maybe once every 2 days, and it is very cold dry and windy here at the moment, and I had dry lips before Accutane anyway, so I'd say they're 100% back to normal, as is the inside of my nose which was very sore and crusty (ew), tota
  10. gecko333

    Accutane

    My Accutane Journey
  11. but it's not 100% that it will stop or? and i'am taking this drug only 1 month, i think i have to take it another 3 months and then i don't have any eyebrows left... Well since you are only taking the drug for 1 months , it will most likely stop when u stop the medicine.Mabye it will stop if you keep taking the medicine either. You do realize that in your signature you've spelt month as 'mouth'?
  12. 1 Week Post-Accutane Hard to believe it's been a week now since I took those pills. Side effects wise, my lips and eyes are noticeably less dry - I'm down to one eye drop just at night now and just one or two applications of vaseline, which is good! Back Pain is already getting less and less. Although, I still have really bad nausea, my face is still really red, my eyebrows and hair are still falling out a bit more than usual, and I'm still not sleeping very good. Here's hoping they al
  13. I'd also recommend trying a Retinoid Cream, like Differin, Retin-A, or a combination cream like Epiduo, they do take a few months to work but they'd be the next step. Your make-up might be making things worse. Try going easy on it, if you can use more light powders, like Bare Minerals, go easy on any liquid foundation, if you do use one try and get a really light one, Clinique do an Anti-Blemish one which is lighter than most which a lot of people recommend, and make sure you take it all off th
  14. Day 161 (23 Weeks) DONE Finally, I am Finished! Took my last pills this morning. I think even if I had longer to go I would have stopped. This 'cold' I've had for almost 4 weeks now has really been getting me down, its blossomed into a lovely case of conjunctivitis too, my eyes are red, sore, dry, gooey and crusty all the time now, finally caved and went to the doctor to get some eyedrops today. I have been sleeping increasingly badly, and my back is now super sore after each Gym session.
  15. Congrats Your skin is looking so much better, give it a few more months and all that redness'll go, the scars'll fade and you'll have perfect skin that everyone's jealous of.
×